Table of Contents
International Journal of Analysis
Volume 2013, Article ID 512372, 4 pages
Research Article

A Study Involving the Completion of a Quasi-2-Normed Space

1Department of Mathematics, Faculty of Science, Atatürk University, 25000 Erzurum, Turkey
2Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey

Received 9 August 2012; Accepted 29 January 2013

Academic Editor: Chuanxi Qian

Copyright © 2013 Mehmet Kır and Mehmet Acikgoz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Menger, “Untersuchungen Veber allgeine Metrik,” Mathematische Annalen, vol. 100, 1928. View at Publisher · View at Google Scholar
  2. S. Gähler, “Lineare 2-normierte räume,” Diese Nachr, vol. 28, no. 1-2, pp. 1–43, 1965. View at Publisher · View at Google Scholar
  3. R. W. Freese and Y. J. Cho, Geometry of Linear 2-Normed Spaces, Nova Science, Hauppauge, NY, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  4. C. Park, “Generalized quasi-Banach spaces and quasi -(2, p) normed spaces,” Journal of the Chungcheong Matematical Society, vol. 19, no. 2, 2006. View at Google Scholar
  5. A. G. White Jr., 2-Banach Spaces, St. Bonaventure, New York, NY, USA, 1967.